MAUDE Adverse Event Report: RESPIRONICS INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054096
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Loss of consciousness (2418)
Date of Event 11/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging that on (b)(6) 2019 a patient was found unresponsive and hypotensive on the floor while the ventilator was alarming for low minute ventilation and circuit disconnect.The patient was not disconnected from the circuit.The patient received manual resuscitation with a manual resuscitation bag, was suctioned and then regained consciousness.On (b)(6) 2019, the customer alleged that when the patient was connected to the same ventilator, the ventilator failed to immediately deliver breaths to the patient.The patient was then given breaths with a manual resuscitation bag until the ventilator started cycling.The patient was then placed back on the ventilator without incident.The device was returned to the manufacturer's product investigation laboratory for investigation.The manufacturer was unable to duplicate the reported events.The device maintains event logs in non-volatile memory.An event, as logged by the device, includes every keypress, alarm or failure of the device to remain within specifications.There were no events logged related to device performance or device malfunctions.If a device malfunction occurred, the event logs would have contained entries related to the malfunction.The device passed all testing.The manufacturer concludes the ventilator operated and alarmed as designed and did not cause or contribute to the reported event.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key10600250
Report Number2518422-2020-01997
Device Sequence Number17101371
Product Code CBK
UDI-Device Identifier00606959021662
UDI-Public00606959021662
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1054096
Device Catalogue Number1054096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR